# SDR ABXA9700053

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Engine: Pwa JT8D7B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Press Switch
- Part number: 42D1091A
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEFT OIL STRAINER CLOGGING LIGHT CAME ON IN FLIGHT, WOULD NOT EXTINGUISH WITH POWER REDUCTION.  PRECAUTIONARY SHUT DOWN PERFORMED.  REMOVED AND REPLACED MAIN OIL FILTER AND DIFFERENTIAL PRESSURE SWITCH IAW PWA AND DC-9 MM.  OPS CHECKED GOOD, NO LEAKS NOTED.
